Jump to content

Ciderred959: Tapering off 40mg citalopram due to sexual dysfunctions


Ciderred951

Recommended Posts

Ciderred951

Hi guys, im new to this forum and this being my first post.

Iv been on 40mgs of citalopram for over 2 years now and have been experiencing difficulties with erectile dysfunction, delayed or no ejcaculation for nearly 6 months, met a girl who im serious with so want to wing myself off it.

What would be the best dose to drop to and for how long for until i can drop dose again to be completely free?

I am only 25 so this really isn't good lol

How long will it take to get to my old self in the bedroomūüėÖ

Edited by manymoretodays
name to title, moved from relationships forum
Link to post
  • manymoretodays changed the title to Ciderred959: Tapering off 40mg citalopram due to sexual dysfunctions
  • Moderator

Hello Ciderred951, 

 

and welcome to SA.

 

This site is run entirely by volunteer Administrators and Moderators, all have been through or going through withdrawal.

There are no commercial interests or influences involved.

 

To help us give you the most accurate advice we can, and to see all your drug history at a glance, could you please create a signature ?

This is a direct link to your signature:¬†¬†¬†Account Settings ‚Äď Create or Edit a signature.

Please include drugs, doses, dates, discontinuations, reinstatements. Also include supplements.

 

On 1/6/2021 at 11:08 AM, Ciderred951 said:

What would be the best dose to drop to and for how long for until i can drop dose again to be completely free?

 

On SA we have a harm-reduction approach and recommand slow tapers, we usually recommend to not exceed 10% every four weeks : 

 

why-taper-by-10-of-my-dosage

 

Actually, it doesn't necessarily have to be 10% : the CNS is the leader here, and we adapt a taper according to his needs in the healing process. Some feel more comfortable with 5% or 3% drops.

 

This mights help you understand why we recommend slow tapering : 

 

When we take psychiatric medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  

 

These explain the healing process really well :

 

 

--> Are you using liquid or tablets ? You'll probably find this thread intesresting : 

 

tips-for-tapering-off-celexa-citalopram

 

Again, welcome.

 

 

 

 

2006 : 20mg Paroxetine + Bromazepam(no specific dose) 2008 : cold turkey of both

2010 : 20mg Deroxat + Bromazepam

2013: Switch from Bromazepam To Prazepam

2014-June2017 : Prazepam taper

2018 to August 2019 : Paroxetine 20mg taper (3% every 15 days).

- 22nd August updosed To 10mg (was at 8.4mg)

25th Sept 2019 To April 2020 : found SA, holding at 10mg Paroxetine. 

April 2020 : Paxil to Prozac bridge. Details : topic/21457-

 

Current Supplements : magnesium citrate/ fish oil/ evening primrose oil 

 

Current medication :  7mg Fluoxetine (since 20 Aug 2020)

+ 1mg Diazepam (since 29 Aug 2020)

(Toothpick Paroxetine from September 2020 to 17th March 2021)

Link to post
  • 3 months later...

Hello. I have been taking Citalopram for 15 years and only started experiencing ED for the past 6 months, no problems before then. Has anyone else experienced similar after taking anti depressants for so many years? Any suggestions?? Thanks

Link to post
  • Administrator

Hello, RB. Sexual dysfunction is a very common adverse effect of antidepressants and other psychiatric drugs. Incidence is about 50%. You may be experiencing this as a result of drug effect and your body aging.

 

This is a site for going off drugs. How may we help you?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy